# SDR C2XA11CL071

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 27,455 hours, 20,352 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 603
- Condition: Intermittent
- Location: Cabin Pressure
- Part time: 29,473 hours, 21,829 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLT 2760 THE CREW REPORTED DURING CLIMBOUT THE CABIN DIFFERENTIAL PRESSURE BEGAN TO FLUCTUATE ERRATICALLY BETWEEN 0 AND 9.0 PSI.  CABIN PRESSURE AND CABIN RATE NORMAL.  CONTINUED FLIGHT TO CLE WITH NO PRESSURE PROBLEMS.  CABIN DIFFERENTIAL PRESSURE CHANGED BETWEEN DASHES AND 0 PSI FOR ENTIRE FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE CABIN PRESSURE ACQUISITION MODULE.
